Alert archive / Florida / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 29, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jan 22, 2017, 3:43 PM EST for Duval County, Saint Johns County, Florida. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 22, 2017, 3:43 PM EST (20:43 UTC)
- Expired
- Jan 22, 2017, 4:01 PM EST
- In force
- 18 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Duval County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 40 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 22, 12:47 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.7 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 765 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 376 m²/s²
- 0-3 km storm-relative helicity
- 336 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 8.3
The text
As transmitted.
904
WUUS52 KJAX 222043
SVRJAX
FLC031-109-222130-
/O.NEW.KJAX.SV.W.0029.170122T2043Z-170122T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
343 PM EST SUN JAN 22 2017
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
Northwestern St. Johns County in northeastern Florida...
Southeastern Duval County in northeastern Florida...
* Until 430 PM EST
* At 343 PM EST, a severe thunderstorm was located near Bayard, or
near Unf, moving northeast at 75 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Ponte Vedra Beach, Fruit Cove, Mandarin, Unf, Neptune Beach, San
Pablo, Palm Valley, Bayard, Baymeadows and Sawgrass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 800 PM EST for northeastern
Florida.
LAT...LON 3005 8159 3021 8168 3040 8137 3025 8135
3012 8130
TIME...MOT...LOC 2043Z 242DEG 65KT 3019 8153
HAIL...1.00IN
WIND...60MPH
$$
ENYEDI3 follow-up statements
769
WWUS52 KJAX 222049
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
349 PM EST SUN JAN 22 2017
FLC031-109-222130-
/O.CON.KJAX.SV.W.0029.000000T0000Z-170122T2130Z/
St. Johns FL-Duval FL-
349 PM EST SUN JAN 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EST
FOR NORTHWESTERN ST. JOHNS AND SOUTHEASTERN DUVAL COUNTIES...
At 349 PM EST, a severe thunderstorm was located over Ponte Vedra
Beach, moving northeast at 75 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Ponte Vedra Beach, Unf, Neptune Beach, San Pablo, Palm Valley,
Bayard, Baymeadows, Sawgrass, Nocatee and Durbin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 800 PM EST for northeastern
Florida.
LAT...LON 3005 8159 3027 8158 3040 8137 3025 8135
3012 8130
TIME...MOT...LOC 2049Z 242DEG 65KT 3024 8141
HAIL...1.00IN
WIND...60MPH
$$
ENYEDI645
WWUS52 KJAX 222058
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
358 PM EST SUN JAN 22 2017
FLC031-109-222130-
/O.CON.KJAX.SV.W.0029.000000T0000Z-170122T2130Z/
St. Johns FL-Duval FL-
358 PM EST SUN JAN 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EST
FOR NORTH CENTRAL ST. JOHNS AND SOUTHEASTERN DUVAL COUNTIES...
At 358 PM EST, a severe thunderstorm was located 9 miles east of
Neptune Beach, or 10 miles northeast of Ponte Vedra Beach, moving
northeast at 75 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Ponte Vedra Beach, Neptune Beach, San Pablo, Palm Valley, Sawgrass,
Nocatee and Durbin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 800 PM EST for northeastern
Florida.
LAT...LON 3007 8150 3036 8144 3040 8137 3025 8135
3012 8130
TIME...MOT...LOC 2058Z 242DEG 65KT 3032 8124
HAIL...1.00IN
WIND...60MPH
$$
ENYEDI980
WWUS52 KJAX 222101
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
401 PM EST SUN JAN 22 2017
FLC031-109-222111-
/O.CAN.KJAX.SV.W.0029.000000T0000Z-170122T2130Z/
St. Johns FL-Duval FL-
401 PM EST SUN JAN 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ST. JOHNS AND
SOUTHEASTERN DUVAL COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
A tornado watch remains in effect until 800 PM EST for northeastern
Florida.
LAT...LON 3007 8150 3036 8144 3040 8137 3025 8135
3012 8130
TIME...MOT...LOC 2101Z 242DEG 65KT 3035 8117
$$
ENYEDIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 3:14 PM EST, 29 minutes earlier.
Area forecast discussion, Jan 22, 3:14 PM EST, 29 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
314 PM EST Sun Jan 22 2017
...PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8
PM THIS EVENING...
.NEAR TERM /Through Tonight/...
Frontal boundary was moving back northward across southeast
Georgia this afternoon. A broken line of storms was moving across
northeast Florida and coastal southeast Georgia, and isolated
severe storms are possible along it.
An area of low pressure will rapidly deepen across Alabama and
northern Georgia late this afternoon into the evening, and a cold
front will continue to surge eastward. This is the main threat for
late this afternoon into the early evening. This squall line was
moving quickly eastward across the northeastern Gulf
northward...extending from a line from just west of Tallahassee,
FL to just west of Albany, GA. This line will move into the
western portion of our region between 4 and 5 pm...reach I-75 to
Waycross by 6 PM...and then Highway 301 to I-95 and the coast of
southeast Georgia by 7 PM...then the line should exit the region
before 9 PM. This is a Particularly Dangerous Situation, with
strong long-track tornadoes, hail up to lime size, and damaging
winds up to 85 mph possible.
Isolated to scattered showers are forecast to wrap around the area
of low pressure overnight tonight. Cooler temperatures are
forecast, with lows in the 50s.
.SHORT TERM /Monday and Tuesday/...
Monday: Large area of low pressure will move across the southeast
on Monday, and breezy conditions are expected. Westerly winds will
increase to 15-25 mph with gusts up to 30-35 mph. A Wind Advisory
could be required for portions of the region on Monday. Highs will
be in the 60s to near 70.
Tuesday: Area of low pressure will move to off the coast of the
mid Atlantic states on Tuesday, and weak high pressure will build
over the region in the afternoon. Mostly sunny skies will prevail
with highs in the mid 60s to near 70 degrees.
.LONG TERM /Wednesday through Saturday/...
An upper trough and surface low will push across the upper Great
Lakes on Wednesday, and a surface cold front will move into the
the southeast. High pressure will shift east to the Bahamas, with
southwesterly flow expected to prevail. Temperatures will warm
back into the 70s. The frontal boundary will move through the
region late Wednesday night and through the day on Thursday,
bringing a chance for showers. Northwesterly winds will then
prevail behind the front, with cooler conditions prevailing into
next weekend.
&&
.AVIATION...
Rounds of strong to severe storms will move through the TAF sites
this afternoon. The first one was moving through at 19-20Z, with
isolated severe storms. The main threat will be from 22-02Z with
wind gusts up to 85 mph, large hail up to lime size, and strong
long track tornadoes. The winds will be variable across Duval
County TAF sites for the next few hours due to a boundary over
the County. Southwesterly winds around 10 knots will prevail at
KSSI in the cold pool
&&
.MARINE...
A Gale Warning is in effect through Monday night for the offshore
Atlantic waters beyond 20nm offshore. Winds will increase to 30-35
knots with gusts up to 40 knots across the offshore waters, with
seas building to 7-11 feet. Nearshore: A Small Craft Advisory is
in effect through Monday night for winds of 20-25 knots.
Occasional gusts to gale force are possible.
A squall line with move through the waters late this afternoon
into the evening, with severe storms and waterspouts possible.
Strong winds will continue through Monday night before subsiding.
Rip Currents: Moderate risk of rip currents.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 53 65 44 66 / 30 20 0 0
SSI 57 66 47 64 / 60 20 0 0
JAX 57 66 45 67 / 50 10 0 0
SGJ 59 68 45 68 / 80 10 0 0
GNV 56 67 43 68 / 40 10 0 0
OCF 58 69 45 70 / 70 20 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch until 7 PM EST this evening for Hamilton.
Wind Advisory until 6 PM EST this evening for Alachua-Baker-
Bradford-Clay-Coastal Duval-Coastal Nassau-Columbia-Flagler-
Gilchrist-Hamilton-Inland Duval-Inland Nassau-Marion-Putnam-
St. Johns-Suwannee-Union.
GA...Flash Flood Watch until 7 PM EST this evening for Appling-
Atkinson-Bacon-Brantley-Charlton-Clinch-Coffee-Echols-
Inland Camden-Inland Glynn-Jeff Davis-Pierce-Ware-Wayne.
Wind Advisory until 6 PM EST this evening for Appling-Atkinson-
Bacon-Brantley-Charlton-Clinch-Coastal Camden-Coastal Glynn-
Coffee-Echols-Inland Camden-Inland Glynn-Jeff Davis-Pierce-
Ware-Wayne.
AM...Gale Warning until 4 AM EST Tuesday for Waters from Altamaha
Sound GA to Fernandina Beach FL from 20 to 60 NM-Waters
from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60
NM.
Small Craft Advisory until 4 AM EST Tuesday for Coastal waters
from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM.
&&
Kennedy/Nelson/GuilletHazardous weather outlook, Jan 22, 2:24 PM EST, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 224 PM EST SUN JAN 22 2017 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-231930- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 224 PM EST SUN JAN 22 2017 ...PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8 PM... ...HIGH RISK OF SEVERE WEATHER TODAY... ...FLASH FLOOD WATCH IN EFFECT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8 PM THIS EVENING FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. LARGE HAIL UP TO LIME SIZE...DAMAGING WINDS UP TO 85 MPH...AND STRONG LONG- LIVED TORNADOES ARE POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM THIS EVENING. RAINFALL AMOUNTS UP TO 8 INCHES HAVE ALREADY OCCURRED ACROSS PORTIONS OF SOUTHEAST GEORGIA. AN ADDITIONAL 2 TO 4 INCHES OF RAIN IS POSSIBLE. 1 TO 3 INCHES OF RAIN IS POSSIBLE ACROSS NORTHEAST FLORIDA. WIND ADVISORY IN EFFECT THIS AFTERNOON DUE TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH. WINDS WILL BE STRONGER IN THUNDERSTORMS. A GALE WARNING IS IN EFFECT FOR THE OFFSHORE COASTAL WATERS AND A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEARSHORE WATERS THROUGH MONDAY NIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... GALE WARNING FOR THE OFFSHORE COASTAL WATERS AND A SMALL CRAFT ADVISORY FOR THE NEAR SHORE WATERS WILL BE IN EFFECT THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, Jan 22, 3:01 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
301 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL 4 N JACKSONVILLE BEACH 30.33N 81.40W
01/22/2017 E0.25 INCH DUVAL FL BROADCAST MEDIA
BROADCAST MEDIA RECEIVED PICTURES OF HAIL ESTIMATED TO BE
PEA SIZED IN ATLANTIC BEACH. THE TIME GIVEN WAS BASED ON
RADAR.
&&
PPETERSSpecial weather statement, Jan 22, 3:06 PM EST, 37 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
306 PM EST SUN JAN 22 2017
FLZ032-036-037-040-222045-
Alachua FL-Marion FL-Clay FL-Putnam FL-
306 PM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALACHUA...PUTNAM...
NORTHEASTERN MARION AND SOUTH CENTRAL CLAY COUNTIES UNTIL 345 PM
EST...
At 306 PM EST, Doppler radar was tracking a strong thunderstorm over
Sparr, or near Citra, moving northeast at 65 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
damage. Doppler radar has indicated weak rotation within this storm.
Tornadoes may develop with little or no advanced warning.
Locations impacted include...
Palatka, Interlachen, Pomona Park, Fort McCoy, Citra, East Palatka,
Hawthorne, Orange Springs, George's Lake and Melrose Landing.
A tornado watch remains in effect until 800 PM EST for northeastern
and northern Florida.
LAT...LON 2939 8229 2991 8187 2968 8152 2954 8152
2919 8206
TIME...MOT...LOC 2006Z 225DEG 58KT 2934 8213
NELSONSpecial weather statement, Jan 22, 3:11 PM EST, 32 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
311 PM EST SUN JAN 22 2017
FLZ037-040-222100-
Marion FL-Putnam FL-
311 PM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUTNAM AND CENTRAL
MARION COUNTIES UNTIL 400 PM EST...
At 311 PM EST, Doppler radar was tracking a strong thunderstorm over
Santos, or near Ocala, moving northeast at 60 mph.
Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Ocala, Crescent City, Pomona Park, Juniper Springs, Salt Springs,
Lynne, Satsuma, Lake Delancy, Fruitland and Silver Springs Shores.
A tornado watch remains in effect until 800 PM EST for northern and
northeastern Florida.
LAT...LON 2907 8235 2961 8164 2949 8152 2945 8149
2940 8148 2939 8146 2940 8144 2938 8145
2933 8168 2931 8168 2929 8165 2928 8164
2922 8164 2896 8219 2896 8222
TIME...MOT...LOC 2011Z 225DEG 51KT 2911 8212
NELSONLocal storm report, Jan 22, 3:19 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
319 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM TSTM WND GST GAINESVILLE AIRPORT 29.69N 82.28W
01/22/2017 M45 MPH ALACHUA FL ASOS
SUSTAINED WINDS 35 MPH GUST TO 45 MPH AT THE GAINESVILLE
REGIONAL AIRPORT.
0250 PM TSTM WND GST OCALA 29.19N 82.13W
01/22/2017 M44 MPH MARION FL AWOS
THE OCALA AIRPORT MEASURED A WIND GUST TO 44 MPH WITH
SUSTAINED SPEEDS OF 35 MPH.
&&
AENYEDISpecial weather statement, Jan 22, 3:21 PM EST, 22 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
321 PM EST SUN JAN 22 2017
FLZ031-032-036-037-222045-
Alachua FL-Bradford FL-Clay FL-Putnam FL-
321 PM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALACHUA...
NORTHWESTERN PUTNAM...SOUTHEASTERN BRADFORD AND SOUTHWESTERN CLAY
COUNTIES UNTIL 345 PM EST...
At 321 PM EST, Doppler radar was tracking a strong thunderstorm near
Keystone Heights, moving northeast at 60 mph.
Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Starke, Interlachen, Keystone Heights, Melrose, Hawthorne, Kingsley,
George's Lake, Melrose Landing, Florahome and Camp Blanding.
A tornado watch remains in effect until 800 PM EST for northeastern
and northern Florida.
LAT...LON 2951 8193 2952 8194 2973 8230 3009 8200
2980 8164
TIME...MOT...LOC 2021Z 226DEG 51KT 2977 8209
NELSONSpecial weather statement, Jan 22, 3:38 PM EST, 5 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
338 PM EST SUN JAN 22 2017
FLZ032-033-037-038-040-222145-
Flagler FL-Marion FL-Clay FL-St. Johns FL-Putnam FL-
338 PM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR ST. JOHNS...PUTNAM...EASTERN
MARION...FLAGLER AND SOUTHEASTERN CLAY COUNTIES UNTIL 445 PM EST...
At 338 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from Picolata to near Lake George to 7 miles
southwest of Lake Weir. Movement was east at 75 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.
Locations impacted include...
Palm Coast, Saint Augustine, Palatka, Green Cove Springs, Flagler
Beach, Bunnell, Crescent City, Pomona Park, Hastings and Andalusia.
A tornado watch remains in effect until 800 PM EST for northern and
northeastern Florida.
LAT...LON 2943 8110 2941 8115 2927 8115 2926 8141
2940 8142 2932 8168 2928 8164 2897 8166
2896 8226 2955 8186 2996 8182 3011 8154
3011 8144 3016 8144 3021 8133 2952 8110
TIME...MOT...LOC 2038Z 269DEG 64KT 2993 8160 2935 8158 2897 8209
ENYEDIThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 7:18 PM EST | Special Weather Statement | JAX | Hamilton | 42 min |
| Jan 21, 8:44 PM EST | Special Weather Statement | JAX | Baker | 46 min |
| Jan 21, 9:15 PM EST | Severe Thunderstorm Warning | JAX | Baker, Nassau | 30 min |
| Jan 21, 9:46 PM EST | Severe Thunderstorm Warning | JAX | Duval, Nassau | 44 min |
| Jan 21, 10:07 PM EST | Special Marine Warning | JAX | 53 min | |
| Jan 22, 3:08 AM EST | Wind Advisory | JAX | Baker, Bradford, Duval, Flagler, Gilchrist, Nassau and 2 more | 15 hr |
| Jan 22, 3:21 AM EST | Gale Warning | JAX | 47 hr | |
| Jan 22, 8:36 AM EST | Flash Flood Watch | JAX | 10 hr | |
| Jan 22, 9:07 AM EST | Special Marine Warning | JAX | 113 min | |
| Jan 22, 9:25 AM EST | Special Weather Statement | JAX | Baker, Columbia, Duval, Hamilton, Nassau | 80 min |
| Jan 22, 9:41 AM EST | Tornado Warning | JAX | Nassau | 22 min |
| Jan 22, 10:02 AM EST | Severe Thunderstorm Warning | JAX | Nassau | 43 min |
| Jan 22, 10:55 AM EST | Special Weather Statement | JAX | Hamilton | 50 min |
| Jan 22, 11:03 AM EST | Special Marine Warning | JAX | 87 min | |
| Jan 22, 11:10 AM EST | Severe Thunderstorm Warning | JAX | Columbia, Hamilton | 17 min |
| Jan 22, 12:35 PM EST | Special Weather Statement | JAX | Columbia, Gilchrist, Hamilton, Suwannee | 55 min |
| Jan 22, 12:41 PM EST | Special Marine Warning | JAX | 2 hr | |
| Jan 22, 1:20 PM EST | Severe Thunderstorm Warning | JAX | Duval | 40 min |
| Jan 22, 1:58 PM EST | Special Weather Statement | JAX | Nassau | 47 min |
| Jan 22, 2:10 PM EST | Special Marine Warning | JAX | 2 hr | |
| Jan 22, 2:23 PM EST | Special Weather Statement | JAX | Clay, Duval | 52 min |
| Jan 22, 2:29 PM EST | Special Weather Statement | JAX | Alachua, Bradford, Clay | 46 min |
| Jan 22, 2:34 PM EST | Severe Thunderstorm Warning | JAX | Duval, Nassau | 26 min |
| Jan 22, 2:35 PM EST | Special Weather Statement | JAX | Saint Johns | 40 min |
| Jan 22, 2:38 PM EST | Special Marine Warning | JAX | 2 hr | |
| Jan 22, 3:03 PM EST | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 42 min |
| Jan 22, 3:06 PM EST | Special Weather Statement | JAX | Marion, Putnam | 39 min |
| Jan 22, 3:11 PM EST | Special Weather Statement | JAX | Marion | 49 min |
| Jan 22, 3:21 PM EST | Special Weather Statement | JAX | Clay | 24 min |
| Jan 22, 3:38 PM EST | Special Weather Statement | JAX | Flagler, Marion, Putnam, Saint Johns | 67 min |
| Jan 22, 4:04 PM EST | Special Weather Statement | JAX | Hamilton | 41 min |
| Jan 22, 4:15 PM EST | Special Marine Warning | JAX | 60 min | |
| Jan 22, 4:20 PM EST | Severe Thunderstorm Warning | JAX | Flagler, Saint Johns | 25 min |
| Jan 22, 5:09 PM EST | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton, Suwannee, Union | 51 min |
| Jan 22, 5:28 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Baker, Columbia, Gilchrist, Suwannee, Union | 48 min |
| Jan 22, 5:50 PM EST | Severe Thunderstorm Warning | JAX | Baker, Columbia, Nassau | 40 min |
| Jan 22, 5:58 PM EST | Special Marine Warning | JAX | 3 hr | |
| Jan 22, 5:59 PM EST | Severe Thunderstorm Warning | JAX | Marion | 46 min |
| Jan 22, 6:06 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Baker, Bradford, Clay, Columbia, Duval and 7 more | 69 min |
| Jan 22, 6:13 PM EST | Tornado Warning | JAX | Marion | 32 min |
| Jan 22, 6:27 PM EST | Severe Thunderstorm Warning | JAX | Baker, Nassau | 48 min |
| Jan 22, 6:30 PM EST | Severe Thunderstorm Warning | JAX | Nassau | 45 min |
| Jan 22, 6:38 PM EST | Tornado Warning | JAX | Marion, Putnam | 37 min |
| Jan 22, 6:40 PM EST | Severe Thunderstorm Warning | JAX | Flagler, Marion, Putnam | 80 min |
| Jan 22, 6:56 PM EST | Tornado Warning | JAX | Flagler, Putnam | 34 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.